# SDR UIEA2019030203426

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,995 hours, 16,037 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: J052292A
- Condition: Faulty
- Location: Anit-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG TAI EICAS MSG.( R&R RT ENG TAI PRESSURE SWITCH IAW AMM 30-21-01 OPS CHECK GOOD.  )
